my dr wanted me to start taking lexapro and it made me feel really bad. i am thinking about trying it again because i really need to be on something for anxiety please give feedback about your experience with this drug
How long were you on Lexapro when you first took it? It can make your anxiety worse for the first week or so, but then that goes away as your body starts adjusting to the medicine. It can take anywhere from 2 weeks to 6 weeks for the medication to really feel like it's working. I'm currently taking 20mg of Lexapro and feel like it works for me. I'm also using Xanax (.25mg, 3 times a day, if needed). I don't use the Xanax as much anymore, but when I first started taking the Lexapro, my psychiatrist recommended that I take the Xanax 3 times a day while I adjusted to the Lexapro. That plan has worked for me.
What about the Lexapro made you "feel really bad" when you took it? My biggest complaint was the fatigue it caused, but that has been getting better. My stomach was also a little nauseous when I first stated taking it, but that went away pretty quickly.
My dr put me on Lexapro. I took it for one day and had to stop. It made me really sick. I had no appetite, felt nauseaus, had really bad headaches, and was really tired. I probably wont' start taking it again and will see if he can prescribe me something else. Good luck.
Lexapro works great for me.I've been on and off for years...never failed..and I take as needed klonopin or xanax along with it......yes there are some annoying side effects when you first start but they will go away within 2 weeks or so.....taking klonopin with it will reduce the startup side effects big time....talk to your Dr about it....
Ask your doctor about weening onto the medication. We have to ween ourselves off of it so why not onto it? I had to do that with the new medication I'm on and I didn't have any side effects when I started taking the medication.
It can cause short term memory loss whilst you are taking it, when you stop it your memory comes back, also coming off it is hard even done slowly, Tinnitus and nightmares whilst with- drawing.Try Natural Remedies, 5HTP in a small dose works also Sam_E used a lot in Europe) again small dose.
I took lexapro when I first started meds and it made me tired all the time and memory loss, which I couldnt remember what I did yesterday, type thing. I went from lexapro to welbutrin, then I was taking lexapro and welbutrin... but now the doc has me on Zoloft, which I feel is better for me than lexapro and welbutrin, I just dont like the sexual side affects.. which I cannot enjoy my sexual desires.. but im gonna go back to the doc for that... anyways, if you dont feel lexapro is right for you, experiment...until you find the right one for your body and that helps you... thats what I did and I found it... I wish you the best and hope this helps... its my opinion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.